# SDR ASOA20130922071C

- Difficulty date: September 22, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145
- Aircraft serial: 145298
- Aircraft time: 31,870 hours, 24,361 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900030
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED BURNING ODOR IN CABIN BY LT SIDE CEILING LIGHT.  MX INSPECTED AND REPLACED THE CEILING LIGHT BALLAST OVER SEAT 2A.  OPS CHECKED GOOD.
